# SDR AU970102

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23-24
- Engine: Lyc IO360A2B
- Propeller: Mcauly 2D34C9
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compart
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOMOTIVE WEBBING AND HARDWARE USED FOR SEAT BELTS - UNAPPROVEDPART - PERSONNEL/MAINTENANCE ERROR
